# SDR NACA2024022900001

- Difficulty date: February 29, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,301 hours, 19,141 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,967 hours, 1,536 cycles
- System (JASC): 7400 · Ignition System
- Part: Engine
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MI@1150Z KMIA NO IGNITION ON R ENG START ATTEMPT, R IGNITOR SELECTED. DEFERRED PER MEL 74-00-01B ON 2-29-24@1205Z.
